# SDR R61A201910291195

- Difficulty date: October 29, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 14,263 hours, 9,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF FWD WARDROBE WILL NOT ILLUMINATE. R&R PHOTOLUMINESCENT STRIP PER AMM 33-50-21.
